Yes- your dose needs can change during your round. It does sound like your dose is too high.
I'm on R1P2VLCD15 and the past weekish I've been STARVING leading to two cheat days (a panera cookie (the salad plate size one) one day and a subway sandwich the second, in case you were curious). I've read through here that this can be because of too high of a dose...I'm taking 17u of 5,000iu daily, starting at 150 and down to 140 as of Thursday. These are actual hunger pains that go away for about 10min if I chug water then come back with a vengeance. I've stuck to the protocol outside of the first week (I heard about HCG from a coworker and ordered through her with the instructions of 1 serving each of bread, fruit, veg, and meat for two meals a day, hcg to be taken daily...and not much else, no loading days, no calorie count, no food suggestions--which is why I'm here).
Am I missing something (nutritionally)? Would the dosage really change with such a small loss? I know hunger can be mistaken for thirst, but I'm drinking two 1.5L of water a day so I'm thinking that's not it.
Anyone with insight would be much appreciated!
You're likely on a dose too high. 17 units is probably 170 iu which is too high for most. Skip your next shot and see how you feel by 4 or 5 and into the evening. If better, the dose is too high so lower it to 14 units or so. If no better, then you might be one of the rare ones who need a higher dose. But your hunger through the day on your skip doesn't matter. Gauge it ONLY by how you feel after 4.
I'm on VLCD day 20. I've been hungry since Friday and I skipped a dose today to see if i need to change it. I'm currently at .60 sublingual.
So far all morning i've been hungry...I know I have to give it till late evening to find out for sure which way to go..but by the " feel of it in my tummy" looks like i'm going up. Grammy...is .60 or higher normal ? I kinda feel i'm at a high dose already and I may need to go higher... =/
Drops will run out faster I assume.
It's much too early to assume that, cheleez. On a dose too high, you're often hungry in the morning and into the afternoon.
The .60 was working for me this entire time up until I was feeling hungry on Friday, Sat and Sunday....I had my TOM which started last Tuesday and ended Saturday...could it be my body is just needing an adjustment on doses?
So at what time should i know which way to go ? Drops I take at 715a.m and at 715p.m
It's common to need to lower mid round. You need to wait through the evening to see how you feel.
I see...Okay.. I'll wait it out through the evening.
I agree with Grammy--try a lower dose. My dose too high the first two rounds--and I was pretty hungry. This time around I'm doing 10u of 5000 iu, 100 dose, which is on the low side, but it works for me. At the start of this round I did the 125 dose and my blood pressure shot up and I got a killer migraine for 2 days. I skipped a day and went down to the very low dose of 10u and I'm hardly hungry and my blood pressure is normal--just feel a little draggy.
10-26-12 Round 1, 43 days
Just an update..I did skip a dose (two actually, one intentionally and the second in the late-for-work rush) I didn't get hungry until late in the day on day two (to the point I didn't realized I missed a meal). Yesterday (4/24) I did 130 and feel soooo much better. Lesson learned: do more research before jumping in with both feet!